Advertisement

What are the side effects of Theolair (theophylline)?

Some mild side effects may occur while taking Theolair (theophylline) and usually lessen over time as your body becomes used to the medication. These include sleep problems, headaches or feeling restless or irritable. If you experience any of these more serious effects, contact your doctor immediately:

  • feeling lightheaded or dizzy
  • changes in heartbeat
  • rapid or pounding pulse
  • fainting
  • feeling shaky
  • seizures
  • severe vomiting
  • increase in urine volume

Continue Learning about Antiasthma

What is ipratropium nasal spray?
Donna Hill Howes, RNDonna Hill Howes, RN
Ipratropium (Atrovent) is a prescription nasal spray that reduces the amount of fluid and mucus in t...
More Answers
How effective is theophylline?
Donna Hill Howes, RNDonna Hill Howes, RN
Only the sustained-release form of theophylline has been shown to help COPD. Some studies have shown...
More Answers
How effective is ipratropium nasal spray?
Donna Hill Howes, RNDonna Hill Howes, RN
Ipratropium reduces the severity and duration of a runny nose. But it has no effect on other symptom...
More Answers
Does theophylline interact with any other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking deferasirox, iobenguane I-123, pancuronium, or riociguat, theophylline can lead to...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.